# SDR SWIA202265445

- Difficulty date: January 31, 2022
- Submitted: April 26, 2022
- Operation: Air carrier
- Aircraft: N549CA
- Make and model: Cndair CL6002B19
- Aircraft serial: 15164
- Aircraft time: 33,225 hours, 21,900 cycles
- System (JASC): 5300 · Fuselage Structure (General)
- Part: None
- Condition: Cracked
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FWD EQUIPMENT COMPARTMENT - L/H DOOR CUTOUT - LOWER AFT CORNER HAS CRACK IN RADIUS     (C-CHECK RO 4/25/2022)    INSTALLED NEW SKIN PANEL, FWD EQUIPMENT COMPARTMENT - L/H ACCESS DOOR CUTOUT - FS 193 P/N CC670-33106-5, CRJ900 SRM 51-42-06-001-001-A01, CRJ900 SRM 51-42-13-001-001-A01, CRJ900 DWG CC670-32010 REV -F, COMPLIED WITH ALL STEPS OF CRJ900 MHIRJ REO 690-53-11-1408 REV -A DATED 2022-03-15 CRJ900 DWG CC670-33040 REV -G AND CRJ900 DWG CC670-33060 REV -H. COMPLIED WITH SKYWEST TASK CARD 51-900-1002-SKY.
